MathSciNet Relay Station
MathSciNet bibliographic data
MR343549 (49 #8290) 65D30
Kumar, Ravindra; Jain, M. K. Quadrature formulas for semi-infinite integrals. Math. Comp. 28 (1974), 499–503.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement